# SDR NWAA074156307

- Difficulty date: November 9, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 76,610 hours, 9,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK WHILE ACCOMPLISHING SB 747-53A2390, FOUND CRACK IN LEFT SKIN PANEL LAYER AT BS 1480 HOLE NR 11.  REPAIRED PER EA 63-211311.
